MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ORIGEN CRT-D; IMPLANTABLE CHF GENERATOR

BOSTON SCIENTIFIC CORPORATION ORIGEN CRT-D; IMPLANTABLE CHF GENERATOR
Model Number G051
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/27/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) exhibited multiple high out of range pacing impedance measurements of greater than 2000 ohms on the right ventricular (rv) channel.The rv lead is a non-boston scientific product.No changes were made to the system and the crt-d remains in service.No adverse patient effects were reported.

Brand Name
ORIGEN CRT-D
Common Device Name
IMPLANTABLE CHF GENERATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key8006202
Report Number2124215-2018-60455
Device Sequence Number11109358
Product Code NIK
UDI-Device Identifier00802526534478
UDI-Public802526534478
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/02/2017
Device Model NumberG051
Device Catalogue NumberG051
Device Lot Number108647
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2018
Initial Report FDA Received Date10/25/2018
Patient Sequence Number1
Patient Age62 YR